mental-health-icon
SSRIs & Adverse effects..
Doc,I have temporarily discontinued antidepressants & antipsychotic medicines due to a MAJOR SIDE EFFECT caused by these drugs in MEN..U understand better..Due to this I experienced a troublesome mental distress than ever before. After stopping medicines,found some respite now. What should I do now?Guide me. Thank you.
64 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Soumitra Das
Psychiatrist 5 yrs exp Alappuzha
consult doc n tell to prescribe drugs with least side effects
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Divya Shree K.R
Psychiatrist 15 yrs exp Bangalore
Hello, Antidepressants and antipsychotics can cause some sexual side effects. But it can be remedied with the help of other medications. As the details of your diagnosis and reason for the treatment is not available ,I will not be able to comment on the effect of stopping medications. But ideally ,medications should be discontinued only after consulting with your doctor. Please discuss this with the docotr who has prescribed these medicines for you or seek a second opinion.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.